×

Optimal pursuit with countably many pursuers and one evader. (English. Russian original) Zbl 1180.91054

Differ. Equ. 41, No. 5, 627-635 (2005); translation from Differ. Uravn. 41, No. 5, 603-610 (2005).
From the text: We consider a differential game of pursuit of one object by countably many dynamical objects in the space \(l_2\). The terminal time of the game is fixed. The game value is the greatest lower bound of the distances between the evader and the pursuers at terminal time. The pursuers’ objective is to minimize the value, and the evader’s objective is to maximize it.

MSC:

91A23 Differential games (aspects of game theory)
91A07 Games with infinitely many players
91A24 Positional games (pursuit and evasion, etc.)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Isaacs, R., Differential Games. A Mathematical Theory with Applications to Warfare and Pursuit, Control and Optimization, New York: Wiley, 1965. Translated under the title Differentsial’nye igry, Moscow: Mir, 1967. · Zbl 0125.38001
[2] Pontryagin, L.S., Izbrannye trudy (Selected Works), Moscow, 1988.
[3] Krasovskii, N.N., Upravlenie dinamicheskoi sistemoi (Control of a Dynamical System), Moscow, 1985.
[4] Subbotin, A.I. and Chentsov, A.G., Optimizatsiya garantii v zadachakh upravleniya (Optimization of Guaranteed Result in Control Problems), Moscow, 1981. · Zbl 0542.90106
[5] Satimov, N.Yu. and Rikhsiev, B.B., Metody resheniya zadachi ukloneniya ot vstrechi v matematicheskoi teorii upravleniya (Methods for Solving Evasion Problems in Mathematical Control Theory), Tashkent, 2000. · Zbl 1009.49500
[6] Petrosyan, L.A., Differentsial’nye igry presledovaniya (Differential Games of Pursuit), Leningrad, 1977. · Zbl 0457.90087
[7] Rikhsiev, B.B., Differentsial’nye igry s prostymi dvizheniyami (Differential Games with Simple Motions), Tashkent, 1989. · Zbl 0813.90141
[8] Ivanov, R.P. and Ledyaev, Yu.S., Trudy Mat. Inst. im. Steklova Akad. Nauk SSSR, 1981, vol. 158, pp. 87–97.
[9] Pashkov, A.G. and Teorekhov, S.D., Prikl. Mat. Mekh., 1983, vol. 47, no.6, pp. 898–903.
[10] Sinitsyn, A.V., Prikl. Mat. Mekh., 1993, vol. 57, no.1, pp. 52–57.
[11] Ibragimov, G.I., Prikl. Mat. Mekh., 1998, vol. 62, no.2, pp. 199–205.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.